# SDR 95UAL727038

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Component: Western Hydr, 731414
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR LIGHT ON WITH HANDLE IN OFF POS, USED OVERRIDE TO GET HANDLE TO UP POS, LIGHT WENT OUT.  ON SECOND TRY GEAR HANDLE HARD TO MOVE UP, NEEDED TRIGGER.  REPLACED RIGHT GEAR DOOR ACTUATOR.  ALSO, REPLACED LANDING GEAR ACCESSORY MODULE PROX CARDS A11, AND A12.
